How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

RA hg

Customer Question

I am a 71 years old male. after heart stent, plavix, 81mg Aspirin, i had internal bleeding. Hemoglobin 8.0. up back to 10.2. No internal bleeding. aspirin stopped. Now low hematocrits 30.4 . Plavix has to continue. have a medicated stent.

Please advice.
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 4 years ago.

What was the cause of internal bleeding; stomach or colon?

Dr. Arun
Customer: replied 4 years ago.

according to gastroenterologist duodenal ulcer. Nuclear test done. no signs of bleeding anymore after aspirin stopped. Gastro issue has to be addressed promptly. my concerns are my low hematocrit, red blood cells3.40.


My own diagnosis "Anemia"??? but Doctor is not addressing that. and it puzzles me.


Expert:  Dr. Arun Phophalia replied 4 years ago.
Hello Louis,

Did the gastroenterologist mention that 81 mg aspirin was the cause of duodenal ulcer or other cause was suspected?
Did you primary care doctor order the blood work for anemia panel?

Related Health Questions